# SDR HNAA0800143

- Difficulty date: April 24, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 57,323 hours, 65,013 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 779
- Condition: Defective
- Location: Landing Gear
- Part time: 5,425 hours, 5,852 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING GEAR HANDLE UP, GEAR DOWN LIGHTS ILLUMINATED FOR APPROXIMATELY 5 MINUTES PLUS GEAR HANDLE LIGHT.  THEN HEARD A CLUNK IN NOSE WHEEL AREA AND GEAR RETRACTED NORMALLY.  AFTER INSPECTION, REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE PER W/C 32-30-41R.  FUNCTIONAL CHECKS GOOD.
